# SDR NACA2025051100001

- Difficulty date: May 11, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 80,613 hours, 18,701 cycles
- Engine: Pwa PW4060
- Engine time: 5,491 hours, 1,574 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND TOP EXCITER TO IGNITER CABLE ON #1 ENGINE IGNITER END DAMAGED. REPLACED #1 ENGINE EXCITER TO IGNITER PLUG CABLE IAW AMM 74-21-01 OPS TEST GOOD.
